# SDR AALA201609059004

- Difficulty date: August 25, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N963UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000191
- Aircraft time: 19,516 hours, 13,872 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 17105505001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON STRINGER SPLICE BETWEEN FRAME 73 AND FRAME 74 AT STR 29 LT.  REPLACED STRINGER SPLICE IAW DWG 1700-17825-803 AND SRM 51-43-03.
